Seguir
Sonia Pérez-Díaz (ORCID: 0000-0002-0174-5325)
Sonia Pérez-Díaz (ORCID: 0000-0002-0174-5325)
Full Professor (University of Alcala)
Dirección de correo verificada de uah.es - Página principal
Título
Citado por
Citado por
Año
Rational algebraic curves
JR Sendra, F Winkler, S Pérez-Díaz
Algorithms and Computation in Mathematics 22, 2008
3392008
On the problem of proper reparametrization for rational curves and surfaces
S Pérez-Díaz
Computer Aided Geometric Design 23 (4), 307-323, 2006
682006
Properness and inversion of rational parametrizations of surfaces
S Pérez-Díaz, J Schicho, JR Sendra
Applicable Algebra in Engineering, Communication and Computing 13 (1), 29-51, 2002
482002
Parametrization of approximate algebraic curves by lines
S Pérez-Dıaz, J Sendra, JR Sendra
Theoretical computer science 315 (2-3), 627-650, 2004
442004
Computation of the singularities of parametric plane curves
S Pérez-Díaz
Journal of Symbolic Computation 42 (8), 835-857, 2007
432007
Computation of the degree of rational surface parametrizations
S Pérez-Dı́az, JR Sendra
Journal of Pure and Applied Algebra 193 (1-3), 99-121, 2004
392004
Parametrization of approximate algebraic surfaces by lines
S Pérez-Díaz, J Sendra, JR Sendra
Computer Aided Geometric Design 22 (2), 147-181, 2005
362005
Approximate parametrization of plane algebraic curves by linear systems of curves
S Pérez-Díaz, JR Sendra, SL Rueda, J Sendra
Computer Aided Geometric Design 27 (2), 212-231, 2010
332010
A univariate resultant-based implicitization algorithm for surfaces
S Pérez-Díaz, JR Sendra
Journal of symbolic computation 43 (2), 118-139, 2008
332008
Rational algebraic curves, volume 22 of Algorithms and Computation in Mathematics
JR Sendra, F Winkler, S Pérez-Dıaz
Springer, Berlin, 2008
272008
Characterization of rational ruled surfaces
LY Shen, S Pérez-Díaz
Journal of Symbolic Computation 63, 21-45, 2014
222014
Asymptotes and perfect curves
A Blasco, S Pérez-Díaz
Computer Aided Geometric Design 31 (2), 81-96, 2014
192014
Asymptotic behavior of an implicit algebraic plane curve
A Blasco, S Pérez-Díaz
Computer Aided Geometric Design 31 (7-8), 345-357, 2014
182014
Distance bounds of ε-points on hypersurfaces
S Pérez-Díaz, J Sendra, JR Sendra
Theoretical Computer Science 359 (1-3), 344-368, 2006
172006
Asymptotes of space curves
A Blasco, S Pérez-Díaz
Journal of Computational and Applied Mathematics 278, 231-247, 2015
152015
Algebraic methods in computer aided geometric design: Theoretical and practical applications
L Gonzalez-Vega, I Necula, S Perez-Diaz, J Sendra, JR Sendra
Geometric computation, 1-33, 2004
152004
Computing the singularities of rational surfaces
S Pérez-Díaz, J Sendra, C Villarino
Mathematics of Computation 84 (294), 1991-2021, 2015
142015
Partial degree formulae for rational algebraic surfaces
S Pérez-Díaz, JR Sendra
Proceedings of the 2005 international symposium on Symbolic and algebraic …, 2005
142005
Computing all parametric solutions for blending parametric surfaces
S Pérez-Dı́az, JR Sendra
Journal of Symbolic Computation 36 (6), 925-964, 2003
122003
A partial solution to the problem of proper reparametrization for rational surfaces
S Pérez-Díaz
Computer Aided Geometric Design 30 (8), 743-759, 2013
112013
El sistema no puede realizar la operación en estos momentos. Inténtalo de nuevo más tarde.
Artículos 1–20